# SDR DHL9872651D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Elect Svc Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, ELECT GROUND SERVICE PANEL LOWER DOOR JAMB CRACKED.  REMOVED ANGLE.  INSTALLED NEW ANGLE PER SRM 51-40-3, 2 BY 1' BY 9.5.  N/R 3308.
